zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized vector quasi-equilibrium problems with applications. (English) Zbl 1022.90023
Summary: We consider the generalized vector quasi-equilibrium problem with or without involving $\Phi$-condensing maps and prove the existence of its solution by using known fixed point and maximal element theorems. As applications of our results, we derive some existence results for a solution to the vector quasi-optimization problem for nondifferentiable functions and vector quasi-saddle point problem.

MSC:
90C29Multi-objective programming; goal programming
91A40Game-theoretic models
WorldCat.org
Full Text: DOI
References:
[1] Ansari, Q. H.: Vector equilibrium problems and vector variational inequalities. Vector variational inequalities and vector equilibria: mathematical theories, 1-16 (2000) · Zbl 0992.49012
[2] Ansari, Q. H.; Konnov, I. V.; Yao, J. -C.: On generalized vector equilibrium problems. Nonlinear anal. 47, 543-554 (2001) · Zbl 1042.90642
[3] Ansari, Q. H.; Oettli, W.; Schläger, D.: A generalization of vectorial equilibria. Math. methods oper. Res. 46, 147-152 (1997) · Zbl 0889.90155
[4] Ansari, Q. H.; Siddiqi, A. H.; Wu, S. Y.: Existence and duality of generalized vector equilibrium problems. J. math. Anal. appl. 259, 115-126 (2001) · Zbl 1018.90041
[5] Ansari, Q. H.; Yao, J. -C.: An existence result for the generalized vector equilibrium problem. Appl. math. Lett. 12, No. 8, 53-56 (1999) · Zbl 1014.49008
[6] Ansari, Q. H.; Yao, J. -C.: Nondifferentiable and nonconvex vector optimization problems. J. optim. Theory appl. 106, 487-500 (2000) · Zbl 0970.90092
[7] Q.H. Ansari, J.-C. Yao, On vector quasi-equilibrium problems, in: A. Maugeri, F. Giannessi (Eds.), Variational Problems and Equilibria, Kluwer, Dordrecht, in press · Zbl 1069.49003
[8] Berge, C.: Topological spaces. (1963) · Zbl 0114.38602
[9] Bianchi, M.; Hadjisavvas, N.; Schaible, S.: Vector equilibrium problems with generalized monotone bifunctions. J. optim. Theory appl. 92, 527-542 (1997) · Zbl 0878.49007
[10] Border, K. C.: Fixed point theorems with applications to economics and game theory. (1985) · Zbl 0558.47038
[11] Ding, X. P.: Existence of solutions for quasi-equilibrium problems in noncompact topological spaces. Comput. math. Appl. 39, 13-21 (2000) · Zbl 0956.54024
[12] Fabián Flores-Bazán, Fernando Flores-Bazán, Vector equilibrium problems under asymptotic analysis, J. Global Optim., to appear
[13] Fu, J.: Simultaneous vector variational inequalities and vector implicit complementarity problems. J. optim. Theory appl. 93, 141-151 (1997) · Zbl 0901.90169
[14] Georgiev, P. G.; Tanaka, T.: Vector-valued set-valued variants of Ky Fan’s inequality. J. nonlinear convex anal. 1, 245-254 (2000) · Zbl 0987.49010
[15] Giannessi, F.: Vector variational inequalities and vector equilibria. Mathematical theories. (2000) · Zbl 0952.00009
[16] Hadjisavvas, N.; Schaible, S.: From scalar to vector equilibrium problems in the quasi monotone case. J. optim. Theory appl. 96, 297-309 (1998) · Zbl 0903.90141
[17] Konnov, I. V.; Yao, J. -C.: Existence of solutions for generalized vector equilibrium problems. J. math. Anal. appl. 233, 328-335 (1999) · Zbl 0933.49004
[18] Lee, G. M.; Kim, D. S.; Lee, B. S.: On noncooperative vector equilibrium. Indian J. Pure appl. Math. 27, 735-739 (1996) · Zbl 0858.90141
[19] Lee, G. M.; Kim, D. S.; Lee, B. S.; Yen, N. D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear anal. 34, 745-765 (1998) · Zbl 0956.49007
[20] Lin, L. -J.; Park, S.; Yu, Z. -T.: Remarks on fixed points, maximal elements, and equilibria of generalized games. J. math. Anal. appl. 233, 581-596 (1999) · Zbl 0949.91004
[21] Luc, D. T.; Tan, N. X.; Tinh, P. N.: Convex vector functions and their subdifferential. Acta math. Vietnam 23, 107-127 (1998) · Zbl 0906.49007
[22] Oettli, W.: A remark on vector valued equilibria and generalized monotonicity. Acta math. Vietnam 22, 213-221 (1997) · Zbl 0914.90235
[23] Oettli, W.; Schläger, D.: Generalized vectorial equilibria and generalized monotonicity. Pitman research notes in mathematics series 377, 145-154 (1998) · Zbl 0904.90150
[24] Oettli, W.; Schläger, D.: Existence of equilibria for monotone multivalued mappings. Math. methods oper. Res. 48, 219-228 (1998) · Zbl 0930.90077
[25] Petryshyn, W. V.; Fitzpatrick, P. M.: Fixed point theorems of multivalued noncompact inward maps. J. math. Anal. appl. 46, 756-767 (1974) · Zbl 0287.47038
[26] Petryshyn, W. V.; Fitzpatrick, P. M.: Fixed point theorems of multivalued noncompact acyclic mappings. Pacific J. Math. 54, 17-23 (1974) · Zbl 0312.47047
[27] Song, W.: Vector equilibrium problems with set-valued mappings. Vector variational inequalities and vector equilibria: mathematical theories, 403-422 (2000) · Zbl 0993.49011
[28] Tan, N. X.; Tinh, P. N.: On the existence of equilibrium points of vector functions. Numer. funct. Anal. optim. 19, 141-156 (1998) · Zbl 0896.90161
[29] Yuan, G. X. -Z.; Isac, G.; Tan, K. -K.; Yu, J.: The study of minimax inequalities, abstract economics and applications to variational inequalities and Nash equilibria. Acta appl. Math. 54, 135-166 (1998) · Zbl 0921.47047